Pacific Journal of Mathematics

A coefficient inequality for functions of positive real part with an application to multivalent functions.

Albert E. Livingston

Article information

Source
Pacific J. Math., Volume 120, Number 1 (1985), 139-151.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703889

Mathematical Reviews number (MathSciNet)
MR808934

Zentralblatt MATH identifier
0579.30026

Subjects
Primary: 30C50: Coefficient problems for univalent and multivalent functions
Secondary: 30D50

Citation

Livingston, Albert E. A coefficient inequality for functions of positive real part with an application to multivalent functions. Pacific J. Math. 120 (1985), no. 1, 139--151. https://projecteuclid.org/euclid.pjm/1102703889


Export citation

References

  • [1] A. W. Goodman, On some determinants related to p-valent functions, Trans. Amer. Math. So, 63 (1948), 175-192.
  • [2] A. W. Goodman and M. S. Robertson, A class of multivalentfunctions, Trans. Amer. Math. So, 70 (1951), 127-136.
  • [3] R. J. Leach, Coefficient estimatesfor certain multivalentfunctions, Pacific J. Math.,74 (1978), 133-142.
  • [4] R. J. Libera and E. J. Zlotkiewicz, Early coefficients of the inverse of a regular convex function, Proc. Amer. Math. So,85 (1982), 225-230.
  • [5] A. E. Livingston, p-valent close-to-convexfunctions, Trans. Amer. Math. Soc, 115 (1965), 161-179.
  • [6] A. E. Livingston, The coefficients of multivalent close-to-convex functions, Proc. Amer. Math. Soc, 21 (1969), 545-552.
  • [7] M. S. Robertson, Multivalently star-likefunctions,Duke Math. J., 20 (1953), 539-550.